MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic

BOSTON SCIENTIFIC CORPORATION AMS 800 Artificial Urinary Sphincter; Device incontinence mechanical/hydraulic
Model Number 72404132
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Urinary Incontinence (4572)
Date of Event 06/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient with an artificial urinary sphincter (aus) experienced recurrent urinary incontinence.The cuff became undone and therefore was not maintaining pressure on the urethra, resulting in recurrent urinary incontinence.A surgical procedure was performed, during which the 5.0 cm cuff was replaced with a 4.5 cm cuff.No further patient complications were reported.
 
Additional Manufacturer Narrative
Model number/catalog number: 72400024 serial number: n/a batch/lot number: 1100598501 model/catalog description: balloon fgs 61-70 cm unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127 serial number: n/a batch/lot number: 1100814984 model/catalog description: control pump fgs iz unique identifier (udi) #: (b)(4).

Brand Name
AMS 800 Artificial Urinary Sphincter
Common Device Name
Device incontinence mechanical/hydraulic
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50087320
Report Number2124215-2026-40980
Device Sequence Number10083731
Product Code EZY
UDI-Device Identifier00878953003108
UDI-Public(01)00878953003108(17)271008(10)1100810826
Combination Product (Y/N)Y
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number72404132
Device Catalogue Number72404132
Device Lot Number1100810826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2026
Initial Report FDA Received Date07/30/2026
Date Device Manufactured10/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR
Patient SexMale